# SDR CA111104006

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Intermittent
- Location: Elt
- Component: Elt, 4536604
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL CERTIFICATION OF 2 ELT`S, PN 453-6604, THE "G" SWITCH WAS FOUND TO BE INTERMITTENT.  THIS HAS BEEN NOTED ON OTHER ELT UNITS AS WELL.  PREVIOUS SDR SUBMITTED FOR THE SAME ISSUE. SDR 20101020004, ELT SENT BACK TO MFG FOR REPAIR.
